The Journal of Geometric Analysis

, Volume 28, Issue 4, pp 3139–3170 | Cite as

Rate of Asymptotic Convergence Near an Isolated Singularity of \(\hbox {G}_2\) Manifold

  • Gao ChenEmail author


In this paper, a metric with \(\hbox {G}_2\) holonomy and slow rate of convergence to the cone metric is constructed on a ball inside the cone over the flag manifold.


G_2 holonomy Special holonomy Ricci-flat 

Mathematics Subject Classification

53C25 53C29 



The author is grateful to the insightful and helpful discussions with Xiuxiong Chen, Lorenzo Foscolo, Song Sun and Yuanqi Wang. The author also thanks the referee for making this article more readable.


  1. 1.
    Adams, D., Simon, L.: Rates of asymptotic convergence near isolated singularities of geometric extrema. Indiana Univ. Math. J. 37(2), 225–254 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Behrndt, T.: On the Cauchy problem for the heat equation on Riemannian manifolds with conical singularities. Q. J. Math. 64, 981–1007 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bryant, R.L.: Metrics with exceptional holonomy. Ann. Math. 126(3), 525–576 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cheeger, J.: Spectral geometry of singular Riemannian spaces. J. Differ. Geom. 18(1983), 575–657 (1984)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Cheeger, J., Tian, G.: On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay. Invent. Math. 118(3), 493–571 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Colding, T., Minicozzi II, W.: On uniqueness of tangent cones for Einstein manifolds. Invent. Math. 196(3), 515–588 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Degeratu, A., Mazzeo, R.: Fredholm theory for elliptic operators on quasi-asymptotically conical spaces. (preprint) (2014)
  8. 8.
    Fernández, M., Gray, A.: Riemannian manifolds with structure group \(\text{G}_2\). Ann. Math. Pura Appl. (4) 132(1982), 19–45 (1983)Google Scholar
  9. 9.
    Foscolo, L.: Deformation theory of nearly Kähler manifolds. J. Lond. Math. Soc. 95, 586–612 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hausel, T., Hunsicker, E., Mazzeo, R.: Hodge cohomology of gravitational instantons. Duke Math. J. 122(3), 485–548 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hein, H.-J., Sun, S.: Calabi-Yau manifolds with isolated conical singularities. (preprint) (2016)
  12. 12.
    Joyce, D.: Compact Riemannian 7-manifolds with holonomy \(\text{ G }_2\). I. J. Differ. Geom. 43(2), 291–328 (1996)CrossRefGoogle Scholar
  13. 13.
    Joyce, D.: Compact Manifolds with Special Holonomy. Oxford Mathematical Monographs. Oxford University Press, Oxford (2000)zbMATHGoogle Scholar
  14. 14.
    Joyce, D.: Special Lagrangian submanifolds with isolated conical singularities. I. Ann. Glob. Anal. Geom. 25, 201–251 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Karigiannis, S.: Desingularization of \(\text{ G }_2\) manifolds with isolated conical singularities. Geom. Topol. 13(3), 1583–1655 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lockhart, R.B., McOwen, R.C.: Elliptic differential operators on noncompact manifolds. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12(3), 409–447 (1985)Google Scholar
  17. 17.
    Mazzeo, R.: Elliptic theory of edge operators. I. Commun. Partial Differ. Equ. 16, 1615–1664 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Melrose, R.B.: The Atiyah-Patodi-Singer Index Theorem. Research Notes in Mathematics, vol. 4. A K Peters, Ltd., Wellesley (1993)Google Scholar
  19. 19.
    Moroianu, A., Semmelmann, U.: The Hermitian Laplacian operator on nearly Kähler manifolds. Commun. Math. Phys. 294(1), 251–272 (2010)CrossRefzbMATHGoogle Scholar
  20. 20.
    Pacini, T.: Desingularizing isolated conical singularities. Commun. Anal. Geom. 21, 105–170 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Vertman, B.: Ricci flow on singular manifolds. (preprint) (2016)
  22. 22.
    Wang, Y.Q.: An elliptic theory of indicial weights and applications to non-linear geometry problems. (preprint) (2017)

Copyright information

© Mathematica Josephina, Inc. 2017

Authors and Affiliations

  1. 1.Institute for Advanced StudyPrincetonUSA

Personalised recommendations